Please verify your email address to receive email notifications.

Enter your email address

We have sent you a verification email. Please check your inbox and spam folder.

Unable to send verification, please refresh and try again later.

  • Q&A with Australian Health Practitioners

    How do I control diarrhea?

    I am on a chemotherapy for cancer of the colon.
  • Find a professional to answer your question

  • Dr Guang Chen

    Gastroenterologist

    Dr Guang Chen is a proud Chinese Australian gastroenterologist and hepatologist practising in Western Sydney. He then completed his post-graduate training in internal medicine, gastroenterology … View Profile

    Diarrhea during chemotherapy is common. It may be due to different causes such as infection, medications, chemotherapy side effects, etc. I would speak to your GP or specialist about doing a couple of basic tests to work out what is going on first. 

answer this question

You must be a Health Professional to answer this question. Log in or Sign up .

You may also like these related questions

Ask a health question

Empowering Australians to make better health choices